# SDR AU001303

- Difficulty date: December 11, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOOR UPLOCK MICROSWITCH SPRING BROKEN.
